OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Editor: Anthony J. Campillo
  • Vol. 32, Iss. 21 — Nov. 1, 2007
  • pp: 3209–3211

Periodic solitons in nonlocal nonlinear media

Ido Kaminer, Carmel Rotschild, Ofer Manela, and Mordechai Segev  »View Author Affiliations


Optics Letters, Vol. 32, Issue 21, pp. 3209-3211 (2007)
http://dx.doi.org/10.1364/OL.32.003209


View Full Text Article

Acrobat PDF (320 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We identify periodic solitons in nonlocal nonlinear media: multi-hump soliton solutions propagating in a fully periodic fashion. We also demonstrate recurrences and breathers whose evolution is statistically periodic and discuss why some systems support periodic solitons while others do not.

© 2007 Optical Society of America

OCIS Codes
(190.4420) Nonlinear optics : Nonlinear optics, transverse effects in
(190.6135) Nonlinear optics : Spatial solitons

ToC Category:
Nonlinear Optics

History
Original Manuscript: August 30, 2007
Manuscript Accepted: September 22, 2007
Published: October 29, 2007

Citation
Ido Kaminer, Carmel Rotschild, Ofer Manela, and Mordechai Segev, "Periodic solitons in nonlocal nonlinear media," Opt. Lett. 32, 3209-3211 (2007)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-32-21-3209

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited